Translator Disclaimer
1 October 2012 Heisenberg categorification and Hilbert schemes
Sabin Cautis, Anthony Licata
Duke Math. J. 161(13): 2469-2547 (1 October 2012). DOI: 10.1215/00127094-1812726

Abstract

Given a finite subgroup ΓSL2(C) we define an additive 2-category HΓ whose Grothendieck group is isomorphic to an integral form hΓ of the Heisenberg algebra. We construct an action of HΓ on derived categories of coherent sheaves on Hilbert schemes of points on the minimal resolutions 2/Γ^.

Citation

Download Citation

Sabin Cautis. Anthony Licata. "Heisenberg categorification and Hilbert schemes." Duke Math. J. 161 (13) 2469 - 2547, 1 October 2012. https://doi.org/10.1215/00127094-1812726

Information

Published: 1 October 2012
First available in Project Euclid: 11 October 2012

zbMATH: 1263.14020
MathSciNet: MR2988902
Digital Object Identifier: 10.1215/00127094-1812726

Subjects:
Primary: 14F05
Secondary: 19A22 , 81R50

Rights: Copyright © 2012 Duke University Press

JOURNAL ARTICLE
79 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.161 • No. 13 • 1 October 2012
Back to Top